# SDR AWXA200301148

- Difficulty date: September 3, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 51,701 hours, 35,024 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Attach Angle
- Part number: 65C2630924
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK A .75 INCH CRACK WAS FOUND ON RT WING TRAILING EDGE UPPER PANEL INBOARD ATTACH ANGLE AT WBL 198.6.  MAINTENANCE REMOVED CRACKED ATTACH ANGLE AT WBL 198.6; FABRICATED A NEW REPLACEMENT ATTACH ANGLE; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PARA B-1-2.
